Extreme values of the Riemann zeta function.
Commentarii mathematici Helvetici, Tome 52 (1977), pp. 511-518
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1977__52_139708,
author = {Hugh L. Montgomery},
title = {Extreme values of the {Riemann} zeta function.},
journal = {Commentarii mathematici Helvetici},
pages = {511--518},
year = {1977},
volume = {52},
zbl = {0373.10024},
url = {http://geodesic.mathdoc.fr/item/CMH_1977__52_139708/}
}
Hugh L. Montgomery. Extreme values of the Riemann zeta function.. Commentarii mathematici Helvetici, Tome 52 (1977), pp. 511-518. http://geodesic.mathdoc.fr/item/CMH_1977__52_139708/